# SDR C2XA11IA183

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 21,941 hours, 11,792 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 7001840937
- Part serial: 0301A650
- Condition: Inoperative
- Location: Nr 1
- Part time: 19,515 hours, 13,607 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2126, THE CREW REPORTED MULTIPLE EICAS MESSAGES INCLUDING "TOO LOW TERRAIN" AND PULL UP CONTINUOUSLY AT FL360, "LANDING GEAR" AURAL WARNING AT FL290 AND WOULD NOT STOP WITH THRUST LEVERS BELOW 70 PERCENT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE RADAR ALTIMETER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
